Man Says Too Much Viagra Turned Vision Blue

John Pettigrew took too much Viagra — and is now singing the "blues."

Pettigrew, a 58-year-old plumber from England, admits that he probably took too many of the little blue pills and is now actually seeing blue everywhere.

"I admit I ignored the advice on the packet — I was having too much fun — but I’d give up all the sex in the world to be able to see a red letterbox again," the father of two said.

Divorced, John said he turned to Viagra when he had trouble rising to the occasion after a year without sex. Not only did he get a prescription from a doctor for pills, he also bought the medicine illegally over the Internet.

"I didn’t have any side-effects, so I didn’t see any harm in increasing the dose," he said. "But I have been seeing the world in blue for more than (two weeks) now."

Blue vision is a rare, but possible, side effect of taking Viagra, according to Viagra.com, the official Web site for the Pfizer-made pharmaceutical. Other side effects include headache, facial flushing, and upset stomach.

Click here to read more on this story from The Sun.